• JOSIE's Avatar

    JOSIE posted an update

    I am having very dry eyes and alot of discomfort with numbness of my feet expecially at night when I get in bed. Is this possibly related to my chemo?

    1 Comment
    • GregP_WN's Avatar

      Hi Josie, welcome to the site! That is a good question. I and several others have had the tingling in the feet, neuropathy, but the dry eyes I did not have, so I can't help you there.

      I noticed you posted this as an update on your home page. If you will, repost this as a question by going to the top of the page and click the "questions" tab, everyone on the network will see it there and you will get a lot of help on it.
      Thanks for being here, and please ask if we can help you with anything around the site, we are always here to help.

      Greg P
      Team WhatNext
      Community Mgr.

      almost 4 years ago
  • JOSIE's Avatar

    JOSIE started following

    User: GregP_WN